# SDR 2007UALA02693

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 50,170 hours, 18,317 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 600 - 650 STR 17L - 18L IS DAMAGED.   [08-17-07]   MAJOR REPAIR ACCOMPLISHED.   DENT MEETS ALL LIMITS SHOWN IN SRM EXCEPT DEPTH & A-Y RATIO.  ACCOMPLISHED INTERIOR INSPECTION, NO STRINGER OF FRAME DAMAGE NOTED.  REMOVED DAMAGE, HFEC OPEN HOLES AND CUTOUT AND INSTALLED REPAIR.
